Alert archive / Arizona / Wind Advisories in 2008

Wind Advisory 30, NWS Las Vegas, NV

May 1, 2008Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at May 1, 2008, 2:35 AM MST for Mohave County, Arizona; San Bernardino County, California. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 1, 2008, 2:35 AM MST (09:35 UTC)
Expired
May 1, 2008, 7:00 PM MST
In force
16 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 00:00Z, 9.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 00:00Z on 2008-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 00:00Z on 2008-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4497 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 010935
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
235 AM PDT THU MAY 1 2008

AZZ002-036-CAZ527-NVZ021-011745-
/O.CAN.KVEF.LW.Y.0007.080501T1600Z-080502T0100Z/
/O.NEW.KVEF.WI.Y.0030.080501T0935Z-080502T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
235 AM PDT THU MAY 1 2008 /235 AM MST THU MAY 1 2008/

...WIND ADVISORY IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS
EVENING...
...THIS LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS
EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE
COLORADO RIVER VALLEY. THIS ADVISORY REPLACES THE LAKE WIND
ADVISORY.

THE LOW PRESSURE SYSTEM THAT RESULTED IN AREAWIDE WINDY CONDITIONS
OVER THE AREA THE PAST TWO DAYS WILL CONTINUE TO MOVE EASTWARD
TODAY. HIGH PRESSURE BEHIND THE SYSTEM HAS CREATED FAVORABLE
CONDITIONS FOR STRONG GUSTY NORTH WINDS ALONG THE COLORADO RIVER
VALLEY. WINDS FROM 25 TO 35 MPH ARE EXPECTED TO CONTINUE THROUGH
THE DAY WITH GUSTS UP TO 45 MPH POSSIBLE.

BOATERS SHOULD EXERCISE CAUTION IF VENTURING OUT ONTO AREA LAKES
DURING THE ADVISORY PERIOD...OR CONSIDER POSTPONING THEIR
ACTIVITIES UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER AND
STAY CLOSE TO SHORE OR IN PROTECTED COVES. IN ADDITION...THE
STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ALONG EAST
AND WEST ORIENTED ROADWAYS.

$$
3 follow-up statements
000 
WWUS75 KVEF 011640
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
940 AM PDT THU MAY 1 2008

AZZ002-036-CAZ527-NVZ021-020045-
/O.CON.KVEF.WI.Y.0030.000000T0000Z-080502T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
940 AM PDT THU MAY 1 2008 /940 AM MST THU MAY 1 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS
EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE
COLORADO RIVER VALLEY. 

HIGH PRESSURE BUILDING ACROSS THE GREAT BASIN HAS CREATED
FAVORABLE CONDITIONS FOR STRONG GUSTY NORTH WINDS ALONG THE
COLORADO RIVER VALLEY. WINDS FROM 25 TO 35 MPH ARE EXPECTED TO
CONTINUE THROUGH THE DAY WITH GUSTS UP TO 45 MPH POSSIBLE.

BOATERS SHOULD EXERCISE CAUTION IF VENTURING OUT ONTO AREA LAKES
DURING THE ADVISORY PERIOD...OR CONSIDER POSTPONING THEIR
ACTIVITIES UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER
AND STAY CLOSE TO SHORE OR IN PROTECTED COVES. IN ADDITION...THE
STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ALONG EAST
AND WEST ORIENTED ROADWAYS.

$$
000 
WWUS75 KVEF 012229
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
329 PM PDT THU MAY 1 2008

AZZ002-036-CAZ527-NVZ021-020200-
/O.CON.KVEF.WI.Y.0030.000000T0000Z-080502T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
329 PM PDT THU MAY 1 2008 /329 PM MST THU MAY 1 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS
EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE
COLORADO RIVER VALLEY. 

HIGH PRESSURE ACROSS THE GREAT BASIN HAS RESULTED IN STRONG NORTH
WINDS ALONG THE COLORADO RIVER VALLEY...GUSTING UP TO 40 MPH.
THESE WINDS ARE EXPECTED TO DECREASE DURING THE LATE
AFTERNOON...WITH WIND SPEEDS BELOW ADVISORY CRITERIA BY EARLY
EVENING.

BOATERS SHOULD EXERCISE CAUTION IF VENTURING OUT ONTO AREA LAKES
DURING THE ADVISORY PERIOD...OR CONSIDER POSTPONING THEIR
ACTIVITIES UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER
AND STAY CLOSE TO SHORE OR IN PROTECTED COVES. IN ADDITION...THE
STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ALONG EAST
AND WEST ORIENTED ROADWAYS.

$$
000 
WWUS75 KVEF 020157
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
657 PM PDT THU MAY 1 2008

AZZ002-036-CAZ527-NVZ021-020300-
/O.EXP.KVEF.WI.Y.0030.000000T0000Z-080502T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
657 PM PDT THU MAY 1 2008 /657 PM MST THU MAY 1 2008/

...WIND ADVISORY WILL EXPIRE AT 7 PM PDT /7 PM MST/ THIS
EVENING...

THE WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA AND
LOWER COLORADO RIVER VALLEY WILL EXPIRE AT 7 PM PDT /7 PM MST/
THIS EVENING.

STRONG NORTH WIND GUSTS THAT OCCURRED ALONG THE COLORADO RIVER
VALLEY EARLIER TODAY HAVE SUBSIDED. FOR THE REST OF TONIGHT EXPECT
NORTH WINDS OF 10 TO 15 MPH.

$$

PIERCE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 30, 8:44 PM MST, 5 hours 51 minutes earlier.

Area forecast discussion, Apr 30, 8:44 PM MST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
844 PM PDT WED APR 30 2008

.SYNOPSIS...HIGH PRESSURE WILL BUILD IN ACROSS THE AREA THURSDAY AND
FRIDAY...RESULTING IN RELATIVELY CLEAR SKIES AND WINDS PREDOMINATELY
OUT OF THE NORTH. TEMPERATURES WILL BE AROUND 5 TO 10 DEGREES COOLER
ON THURSDAY...AND THEN BEGIN TO REBOUND BACK TO NORMAL FRIDAY AND
INTO THE WEEKEND.
&&

.UPDATE...POTENT TROUGH FOR LATE APRIL/EARLY MAY WILL BE MOVING
ACROSS UTAH TONIGHT. THERE HAVE BEEN REPORTS OF LIGHT SNOW AT ELY
AND MILFORD UTAH...WHILE THE TEMPERATURE AS OF 8 PM AS 29 DEGREES.
STRONG COLD FRONT PASSED THROUGH DESERT ROCK AIRPORT SHORTLY AFTER 7
PM AND IS NEARING THE LAS VEGAS VALLEY. SURFACE PRESSURE GRADIENT
LOOKS TO HAVE PEAKED TWO HOURS AGO BETWEEN KRNO-KLAS AND KTPH-KLAS
AND NOW HAS STARTED TO WEAKEN. DO EXPECT SOME WIND GUSTS IN EXCESS
OF 40 MPH IN THE LAS VEGAS VALLEY DURING THE FIRST HOUR OR TWO
FOLLOWING THE COLD FRONTAL PASSAGE. HAVE CONSIDERED ISSUING A WIND
ADVISORY FOR THE LAS VEGAS VALLEY BUT DUE EXPECTED SHORT DURATION OF
THE STRONGEST GUSTS WILL HANDLE THE SITUATION WITH SHORT TERM
FORECASTS. DID LOWER HIGH TEMPERATURES A FEW DEGREES FOR THURSDAY AS
WELL DUE TO THE STRENGTH OF THE COLD FRONT. UPDATES ZONES ALREADY
OUT.
&&

.AVIATION...FOR MCCARRAN...WEST WIND WILL CONTINUE THROUGH 05Z AHEAD
OF AN APPROACHING COLD FRONT. BEST GUESS PLACES COLD FRONT THROUGH
THE LAS VEGAS VALLEY BETWEEN 05Z AND 06Z THIS EVENING. WINDS WILL
SHIFT TO THE NORTHWEST WITH GUSTS UP TO 30 KTS OCCURRING DURING THE
LATE NIGHT AND MORNING HOURS THURSDAY. SKIES WILL BE CLEAR.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...COLD FRONT PASSAGE OCCURRED AT DESERT ROCK AIRPORT
ABOUT 0210Z WITH A PEAK WIND GUSTS FROM THE NORTH AT 30 KTS. FRONT
WILL CONTINUE TO PUSH SOUTH THROUGH THE REST OF THE MOJAVE DESERT
TONIGHT. STRONG WEST WINDS AT KDAG WILL BEGIN TO WEAKEN OVER THE
NEXT 2 TO 3 HOURS AS SURFACE PRESSURE GRADIENT WEAKENS. GUSTY NORTH
WINDS WILL ALSO SUBSIDE BY LATE THIS EVENING IN THE OWENS VALLEY.
NORTH WIND GUSTS UP TO 30 KTS EXPECTED THURSDAY DOWN THE COLORADO
RIVER VALLEY. SKIES WILL BE CLEAR.
&&

.PREV DISCUSSION...335 PM PDT WED APR 30...STRONG SURFACE WINDS
ACROSS MOST OF THE FORECAST AREA ARE EXPECTED TO DECREASE THIS
EVENING...SO ANTICIPATE CURRENT ADVISORIES WILL EXPIRE ON TIME OVER
THE NEXT SEVERAL HOURS. HOWEVER...BREEZY CONDITIONS WILL PERSIST
THROUGH THE NIGHT AS HIGH PRESSURE AT THE SURFACE BUILDS IN BEHIND
THE LOW PRESSURE SYSTEM MOVING TO OUR EAST. BY TOMORROW
MORNING...SYNOPTIC CONDITIONS WILL BE FAVORABLE FOR AT LEAST LAKE
WIND ADVISORY CRITERIA ALONG THE COLORADO RIVER VALLEY ZONES...WITH
THE ELY-EED GRADIENT HOVERING JUST ABOVE 10MB...AND A TIGHT THERMAL
GRADIENT EVIDENT AT 700MB. WITH THAT...HAVE ALSO ISSUED A FIRE
WEATHER WATCH FOR THE SAME AREAS. THERE IS MORE UNCERTAINTY WITH
THIS PRODUCT BECAUSE IT APPEARS THAT THERE MAY ONLY BE A BRIEF
WINDOW OF TIME WHERE THE STRONGEST WINDS AND MINIMUM RELATIVE
HUMIDITY VALUES OVERLAP.  TEMPERATURES TOMORROW WILL BE AROUND 5-10
DEGREES LOWER...BUT QUICKLY REBOUND FRIDAY AND SATURDAY AS THICKNESS
INCREASES OVER THE FORECAST AREA.

.LONG TERM...A SHORTWAVE RIDGE IS PROGGED TO BUILD INTO THE
SOUTHWESTERN CONUS ON FRIDAY ALLOWING FOR FURTHER WARMING. THE
COMBINATION OF THE H5 HEIGHTS RISING AS WELL AS AN AVERAGE OF THE
H7/H85 TEMPS WARMING BY AROUND +3C SHOULD BE ENOUGH TO RAISE HIGHS
BY AN AVERAGE OF 5-7 DEGREES OVER WHERE THEY WIND UP THURSDAY. GFS
CROSS SECTIONS SHOW A SURGE OF HIGH LEVEL MOISTURE COMING IN FROM
THE NORTHWEST...SO EXPECT HIGH CLOUDS TO MOVE IN AS THE DAY
PROGRESSES FROM THE NORTHWEST.

BEGINNING ON SATURDAY THE MODELS BEGIN TO DIVERGE SIGNIFICANTLY.
THEY OVERALL BEST CONCLUSION AT THIS POINT IS THAT SOME SORT OF
SYSTEM WILL APPROACH THE PAC NW FRIDAY NIGHT INTO SATURDAY MORNING.
THE ECMWF REMAINS CONSISTENT IN MOVING A DEEP CLOSED LOW ACROSS THE
REGION. THE 12Z GEM FLIPPED-FLOPPED TO AN OPEN WAVE...WHILE THE GFS
LATEST MAGICIAN ACT SHOWS A CLOSED LOW DROPPING INTO SOCAL. ADDING
TO THE CRAZINESS OF THE MODELS IS THAT THE GFS ENSEMBLE MEMBERS HAVE
DIVERGED...WITH HALF SHOWING A CLOSED LOW AND HALF SHOWING AN OPEN
WAVE. AT THIS POINT...IT IS HARD TO BELIEVE ANY ONE MODEL...BUT THE
ECMWF AT THE LEAST HAS REMAINED THE MOST CONSISTENT IN ITS CLOSED
LOW IDEA. THAT SAID...IT TOO HAS ADJUSTED THE TRACK OF THIS FEATURE.
FOR NOW...WILL ALLOW FOR SOME WARMING SATURDAY ACROSS THE AREA AHEAD
OF WHATEVER FEATURE COMES ON IN...THEN HAVE SOME SLIGHT CHANCE POPS
ACROSS THE HIGHER TERRAIN OF THE NORTH BEGINNING SATURDAY NIGHT
CONTINUING INTO MONDAY AFTERNOON. AS THE SYSTEM SINKS SOUTHWARD...A
SLIGHT CHANCE OF SHOWER WILL EXIST BY LATER MONDAY ACROSS THE HIGHER
TERRAIN OF NORTHERN MOHAVE COUNTY. TEMPS SHOULD LOWER AS THE SYSTEM
DROPS SOUTHWARD ACROSS THE REGION AND HEIGHTS FALL...BUT EXTENT OF
CLOUD COVER AS WELL AS WIND DIRECTION...WILL ALSO PLAY A ROLE. FOR
NOW WHAT WE HAVE LOOKS LIKE A GOOD MIDDLE OF THE ROAD CONSENSUS.
THERE IS QUITE A SPREAD IN HIGH TEMPS BY MONDAY WITH THE MEX NUMBERS
FORECASTING AT MCCARRAN FOR EXAMPLE 93 WHILE THE ECMWF BIAS
CORRECTED GUIDANCE HAS 74. JUST HOW MUCH WIND ACCOMPANIES THIS
SYSTEM IS ALSO UP IN THE AIR DEPENDING ON WHAT KIND OF SYSTEM WE GET
AND HOW IT TRACKS.

IN THE WAKE OF THIS SYSTEM WE SHOULD ONCE AGAIN SEE SOME DRIER AIR
MOVE ON IN. GIVEN THE STATE OF FUELS ACROSS THE AREA...ENOUGH WIND
COULD ONCE AGAIN PROMPT FIRE WX ISSUES ANYTIME BETWEEN MONDAY INTO
WEDNESDAY.

FOR TUESDAY...HAVE ALLOWED FOR SOME CLOUDS AND GHOST POPS ACROSS THE
NORTHEAST CORNER OF THE CWFA BASED ON THE ECMWF...OTHERWISE CLEARING
SHOULD TAKE PLACE ALONG WITH A WARMING TREND. GFS ENSEMBLES SHOW
WEAK TROUGHINESS TO A FLAT FLOW ACROSS THE WESTERN CONUS MID-WEEK
AND WENT ALONG WITH THIS IDEA. THUS EXPECT A SUBTLE WARMING TREND
AND SOME HIGH CLOUDS STREAKING BY IN THE SKY AS ANOTHER SYSTEM MOVES
THROUGH THE PAC NW WEDNESDAY OR THURSDAY.
&&

.FIRE WEATHER...NO BIG CHANGES IN STORE AS FAR AS MOISTURE
GOES...WITH THE MAJORITY OF THE AREA REMAINING VERY DRY OVER THE
NEXT 24 HOURS. THE LOW PRESSURE SYSTEM THAT HAS RESULTED IN BREEZY
TO WINDY CONDITIONS ACROSS MOST OF NORTHWEST ARIZONA...SOUTHERN
CALIFORNIA...AND SOUTHERN NEVADA OVER THE PAST TWO DAYS WILL
CONTINUE TO MOVE EAST OF THE AREA OVERNIGHT. AS HIGH PRESSURE BUILDS
IN BEHIND THE SYSTEM...CONDITIONS WILL BECOME FAVORABLE FOR STRONG
NORTHERLY WINDS TO DEVELOP ALONG THE COLORADO RIVER VALLEY ZONES
TOMORROW MORNING AND INTO THE AFTERNOON...SO A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR ZONES 101 AND 466.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 9 AM TO 6 PM PDT THURSDAY FOR
     NVZ021.
     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR NVZ466.
     WIND ADVISORY UNTIL 10 PM PDT THIS EVENING FOR NVZ014-015-017.
AZ...LAKE WIND ADVISORY FROM 9 AM TO 6 PM MST THURSDAY FOR
     AZZ002-036.
     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR AZZ101.
CA...LAKE WIND ADVISORY FROM 9 AM TO 6 PM PDT THURSDAY FOR CAZ527.
     WIND ADVISORY UNTIL 10 PM PDT THIS EVENING FOR CAZ523.
&&

PIERCE/KENNEDY/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Apr 30, 6:02 AM MST, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
602 AM PDT WED APR 30 2008

AZZ001-003-CAZ523-NVZ015-010415-
NORTHWEST PLATEAU-NORTHWEST DESERTS-WESTERN MOJAVE DESERT-
LINCOLN COUNTY-
602 AM PDT WED APR 30 2008 /602 AM MST WED APR 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

STRONG WEST WINDS WILL CONTINUE OVER THE WESTERN MOJAVE DESERT
TODAY CREATING DIFFICULT DRIVING CONDITIONS ALONG INTERSTATES 15
AND 40. A WIND ADVISORY IS CURRENTLY IN EFFECT THROUGH 7 PM THIS
EVENING. PLEASE REFER TO RNONPWVEF FOR FURTHER DETAILS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER PORTIONS OF
MOHAVE AND LINCOLN COUNTIES TODAY WHERE A RED FLAG WARNING IS IN
EFFECT FROM NOON THROUGH 7 PM THIS EVENING. FOR FURTHER
DETAILS...PLEASE REFERENCE RNORFWVEF.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ002-036-CAZ527-NVZ021-010415-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
602 AM PDT WED APR 30 2008 /602 AM MST WED APR 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL BRING STRONG NORTH WINDS TO THE COLORADO RIVER
VALLEY THURSDAY MORNING WHICH COULD CREATE HAZARDOUS BOATING
CONDITIONS ON AREA LAKES AND DIFFICULT DRIVING CONDITIONS ON AREA
ROADS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ519>522-524>526-NVZ014-016>020-022-010415-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-ESMERALDA AND CENTRAL NYE COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
602 AM PDT WED APR 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SALMEN

In the hours before

Local storm report, Apr 30, 9:51 PM MST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
951 PM PDT WED APR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     NON-TSTM WND GST 1 S MERCURY             36.66N 116.00W
04/30/2008  M55.00 MPH       NYE                NV   MESONET

            MEASURED AT THE MERCURY MESOWEST SITE. ELEVATION 3676
            FEET.

&&

KLABELLE

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 2:47 AM MSTRed Flag WarningVEFMohave16 hr

Nearby

Wind Advisories in Arizona, 2008Wind Advisories in California, 2008Wind Advisories in Nevada, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.